MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number C1038J
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Premarket (510k) number is unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The connector was detached from the breathing bag.The root cause of the reported issue was found to be detached from the breathing bag due tape connection is missing.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that immediately after opening the package, the customer noticed the connector was detached from the breathing bag.No patient injury was reported.

Brand Name
PORTEX
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key15426784
Report Number3012307300-2022-19222
Device Sequence Number7709394
Product Code CAI
UDI-Device Identifier05019315059585
UDI-Public05019315059585
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2023
Device Model NumberC1038J
Device Catalogue NumberC1038J
Device Lot Number4026556
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian